Advertisement

Doklady Mathematics

, Volume 82, Issue 3, pp 862–864 | Cite as

An improvement of convergence rate estimates in the Lyapunov theorem

  • I. G. Shevtsova
Mathematics

Keywords

Independent Random Variable DOKLADY Mathematic Absolute Constant Normal Distribution Function Unique Root 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. N. Bhattacharyya and R. Rao, Normal Approximation and Asymptotic Expansions (New York, Wiley, 1976; Nauka, Moscow, 1982).Google Scholar
  2. 2.
    V. Korolev and I. Shevtsova, An Improvement of the Berry-Esseen Inequality with Applications to Poisson and Mixed Poisson Random Sums, Scand. Actuar. J. (2010), http://www.informaworld.com/10.1080/03461238. 2010.485370, 4 June 2010.
  3. 3.
    I. S. Tyurin, Dokl. Math. 80, 840–843 (2009) [Dokl. Akad. Nauk 429, 312–316 (2009)].zbMATHCrossRefGoogle Scholar
  4. 4.
    I. Tyurin, Usp. Mat. Nauk 65(3 (393)), 201–202 (2010).MathSciNetGoogle Scholar
  5. 5.
    V. Bentkus and K. Kirsha, Litov. Mat. Sb. 29, 657–673 (1989).MathSciNetGoogle Scholar
  6. 6.
    C.-G. Esseen, Skand. Aktuar. Tidsskr. 39, 160–170 (1956).MathSciNetGoogle Scholar
  7. 7.
    H. Prawitz, Scand. Aktuar. Tidsskr., No. 2, 138–154 (1972).Google Scholar
  8. 8.
    H. Prawitz, Scand. Actuar. J., No. 1, 21–28 (1975).Google Scholar
  9. 9.
    H. Prawitz, Scand. Actuar. J., No. 3, 145–156 (1975).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Faculty of Computational Mathematics and CyberneticsMoscow State UniversityMoscowRussia

Personalised recommendations